Journal of Differential Geometry

Symplectic 4-manifolds with Kodaira dimension zero

Tian-Jun Li

Full-text: Open access

Abstract

We discuss the notion of the Kodaira dimension for symplectic manifolds in dimension 4. In particular, we propose and partially verify Betti number bounds for symplectic 4-manifolds with Kodaira dimension zero.

Article information

Source
J. Differential Geom., Volume 74, Number 2 (2006), 321-352.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1175266207

Digital Object Identifier
doi:10.4310/jdg/1175266207

Mathematical Reviews number (MathSciNet)
MR2259057

Zentralblatt MATH identifier
1105.53068

Subjects
Primary: 53D35: Global theory of symplectic and contact manifolds [See also 57Rxx]
Secondary: 32J27: Compact Kähler manifolds: generalizations, classification 57R17: Symplectic and contact topology

Citation

Li, Tian-Jun. Symplectic 4-manifolds with Kodaira dimension zero. J. Differential Geom. 74 (2006), no. 2, 321--352. doi:10.4310/jdg/1175266207. https://projecteuclid.org/euclid.jdg/1175266207


Export citation